Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lithium alternatives (due to side effects)?

Posted by Laura on December 7, 1999, at 13:05:05

In reply to lithium alternatives (due to side effects)?, posted by Katy on August 30, 1999, at 17:55:37

> I've taken lithium 900mg twice a day for eight years for the
> diagnosis of bipolar II. Hand tremors have been a
> problem virtually the entire time, as well as muscular
> weakness and weight gain. Admittedly, I eat too much
> and rarely exercise, but I'm only 36 years old and have
> no health problems, so I think lithium has a real effect.
> Basically, although I realize that the weight
> gain could be partially due to the hypothyroidism that lithium can
> bring on, my contribution is still the most
> influential. Incidentally, I take 40-60mg of Nadalol
> nightly to counter the the tremors. When I tell my doctor
> that my tremors are still a problem, she just suggests
> adding 20 mg of Nadalol which I fear just sedates me more
> and I dislike this very much.
> What have others taken for Bipolar II? What side effects
> have you experienced and how have they been countered
> etc.?
> Thank you!
> Katy
Neurontin, Neurontin, Neurontin!!!! It saved my LIFE!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Laura thread:10812